| Model Number |
407843 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, a leak was noted from the hemostatic valve.
Additional Manufacturer Narrative
Additional information: g3, h2, h3 the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported fluid leak remains unknown.
Event or Problem Description
During a transarterial chemoembolization procedure via femoral access, a blood leak was noted from the hemostatic valve.Another device was used to complete the procedure with no consequences to the patient.
Additional Manufacturer Narrative
Additional info: b3, b5.